# SDR U2RA201908090005

- Difficulty date: July 5, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 98,262 hours, 14,774 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 65B1161417
- Condition: Elongated
- Location: Lt Wing
- Part time: 98,262 hours, 14,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING SUPPORT BEAM AT APPROXIMATE WING STATION 268.192 ATTACHING FITTING BEARING IS MISSING. INSTALLED NEW OVERSIZE BEARINGIN ATTACH FITTING PER FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER 19343.
